# SDR IPXA09855341

- Difficulty date: February 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC SHEAR TIE IN AFT ACCESSORY COMPARTMENT HAS ELONGATED HOLE AND IS CRACKED AT STA 1620 L34R TO L32R.  REMOVED DAMAGED SHEAR TIE, REMOVED DAMAGED FORMER.  FABRICATED AND INSTALLED DAMAGED SHEAR TIE AND FORMER IAW DC8 SRM 53-2-0 FIG 2B SHT 1.
